CSpace
一类二维Markov跳跃非线性时滞系统的镇定控制
赵平; 康宇
2007
Source Publication系统科学与数学
ISSN1000-0577
Volume027Issue:003Pages:451
Abstract研究一类二维Markov跳跃非线性时滞系统的镇定控制问题.给出了Markov跳跃非线性时滞系统解的存在唯一性的一个充分条件,以及系统依概率全局渐近稳定的判别准则.通过构造适当形式的Lyapunov函数,采用积分反推方法给出了一类二维Markov跳跃非线性时滞系统的无记忆状态反馈控制器.证明了在该控制律的作用下,闭环系统平衡点依概率全局渐近稳定.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38796
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
赵平,康宇. 一类二维Markov跳跃非线性时滞系统的镇定控制[J]. 系统科学与数学,2007,027(003):451.
APA 赵平,&康宇.(2007).一类二维Markov跳跃非线性时滞系统的镇定控制.系统科学与数学,027(003),451.
MLA 赵平,et al."一类二维Markov跳跃非线性时滞系统的镇定控制".系统科学与数学 027.003(2007):451.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[赵平]'s Articles
[康宇]'s Articles
Baidu academic
Similar articles in Baidu academic
[赵平]'s Articles
[康宇]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[赵平]'s Articles
[康宇]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.